Geometry of Warped Product CR and Semi-Slant Submanifolds in Quasi-Para-Sasakian Manifolds

Main Article Content

Shamsur Rahman, Abdul Haseeb, Nargis Jamal


In the present paper we study the existence or non-existence of warped product semi-slant submanifolds in quasi-para-Sasakian manifolds and prove that there are no proper warped product semi-slant submanifolds in a quasi-para-Sasakian manifold such that totally geodesic and totally umbilical submanifolds of warped product are proper semi-slant and invariant (or anti-invariant), respectively.

Article Details


  1. A. Haseeb, S. Pandey, R. Prasad, Some Results on η-Ricci Solitons in Quasi-Sasakian 3-Manifolds, Commun. Korean Math. Soc. 36 (2021), 377–387.
  2. B. Sahin, Non-existence of Warped Product Semi-Slant Submanifolds of Kaehler Manifolds, Geom. Dedicata. 117 (2006), 195–202.
  3. B.Y. Chen, Geometry of Warped Product CR-Submanifolds in Kaehler Manifolds, Monatsh. Math. 133 (2001), 177–195.
  4. B.Y. Chen, Geometry of Warped Product CR-Submanifolds in Kaehler Manifolds, II, Monatsh. Math. 134 (2001), 103–119.
  5. C.L. Bejan, M. Crasmareanu, Second Order Parallel Tensors and Ricci Solitons in 3-Dimensional Normal Paracontact Geometry, Ann. Glob. Anal. Geom. 46 (2014), 117–127.
  6. D.E. Blair, Contact Manifolds in Riemannian Geometry, Springer Berlin Heidelberg, 1976.
  7. I.K. Erken, Some Classes of 3-Dimensional Normal Almost Paracontact Metric Manifolds, Honam Math. J. 37 (2015), 457–468.
  8. I.K. Erken, On normal almost paracontact metric manifolds of dimension 3, Facta Univ. Ser. Math. Inform. 30 (2015), 777-788.
  9. J.L. Cabrerizo, A. Carriazo, L.M. Fernández, M. Fernández, Slant Submanifolds in Sasakian Manifolds, Glasgow Math. J. 42 (2000), 125–138.
  10. J. Wełyczko, On Legendre Curves in 3-Dimensional Normal Almost Paracontact Metric Manifolds, Results. Math. 54 (2009), 377–387.
  11. K. Yano, On Structure Defined by a Tensor Field f of Type (1, 1), Satisfying f 3 +f = 0, Tensor (N. S.), 14 (1963), 99-109.
  12. M. Atceken, Warped Product Semi-Slant Submanifolds in Kenmotsu Manifolds, Turk. J. Math. 34 (2010), 425-432.
  13. M. A. Khan and C. Ozel, Ricci Curvature of Contact CR-Warped Product Submanifolds in Generalized Sasakian Space Forms Admitting a Trans-Sasakian Structure, Filomat. 35 (2021), 125–146.
  14. M.I. Munteanu, A Note on Doubly Warped Product Contact C R-Submanifolds in Trans-Sasakian Manifolds, Acta Math. Hung. 116 (2007), 121–126.
  15. R.L. Bishop, B. O’Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1–49.
  16. S. Kaneyuki, F.L. Williams, Almost Paracontact and Parahodge Structures on Manifolds, Nagoya Math. J. 99 (1985), 173–187.
  17. S. Rahman, Some Results on the Geometry of Warped Product CR-Submanifolds in Quasi-Sasakian Manifold, Cubo, Math. J. 24 (2022), 105–114.
  18. S. Rahman, M. S. Khan, A. Horaira, Warped Product Semi Slant Submanifold of Nearly Quasi Sasakian Manifold, Boson J. Modern Phys. 5 (2019), 443-453.
  19. S. Tanno, Quasi-Sasakian Structure of Rank 2p+1, J. Differ. Geom. 5 (1971), 317-324.
  20. S. Zamkovoy, Canonical Connections on Paracontact Manifolds, Ann. Glob. Anal. Geom. 36 (2009), 37–60.
  21. Z. Olszak, Normal Almost Contact Metric Manifolds of Dimension Three, Ann. Polon. Math. 47 (1986), 41–50.